標題: ON THE POSITIVE SOLUTIONS FOR SEMILINEAR ELLIPTIC-EQUATIONS ON ANNULAR DOMAIN WITH NONHOMOGENEOUS DIRICHLET BOUNDARY-CONDITION
作者: LEE, MG
LIN, SS
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
公開日期: 15-一月-1994
URI: http://dx.doi.org/10.1006/jmaa.1994.1027
http://hdl.handle.net/11536/2660
ISSN: 0022-247X
DOI: 10.1006/jmaa.1994.1027
期刊: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Volume: 181
Issue: 2
起始頁: 348
結束頁: 361
顯示於類別:期刊論文


文件中的檔案:

  1. A1994NC09000005.pdf